Alert archive / Kansas / Wind Chill Advisories in 2016

Wind Chill Advisory 2, NWS Goodland, KS

December 7, 201612 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this wind chill advisory at Dec 7, 2016, 2:28 PM CST for 12 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Dec 7, 2016, 9:06 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2016, 2:28 PM CST (20:28 UTC)
In effect from
Dec 7, 2016, 9:06 PM CST
Expired
Dec 8, 2016, 9:00 AM CST
In force
12 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 33 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

942 
WWUS43 KGLD 072028
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
128 PM MST WED DEC 7 2016

COZ090>092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-080600-
/O.NEW.KGLD.WC.Y.0002.161208T0600Z-161208T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN...
GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...
BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE...
MCCOOK
128 PM MST WED DEC 7 2016 /228 PM CST WED DEC 7 2016/

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM MST /MIDNIGHT CST/
THIS EVENING TO 8 AM MST /9 AM CST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS
EVENING TO 8 AM MST /9 AM CST/ THURSDAY. 

* TIMING/DURATION...WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO
  AROUND MIDNIGHT TONIGHT AND CONTINUE TO BE DANGEROUSLY COLD
  THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
4 follow-up statements
854 
WWUS43 KGLD 080306
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
806 PM MST WED DEC 7 2016


COZ090>092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-081500-
/O.EXT.KGLD.WC.Y.0002.161208T0306Z-161208T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN...
GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...
BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE...
MCCOOK
806 PM MST WED DEC 7 2016 /906 PM CST WED DEC 7 2016/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 AM MST /9 AM CST/
THURSDAY...

* TIMING/DURATION...WIND CHILLS WILL DROP TO 10 TO 15 BELOW ZERO 
  AROUND MIDNIGHT TONIGHT AND CONTINUE TO BE DANGEROUSLY COLD 
  THROUGH THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
313 
WWUS43 KGLD 080350
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
850 PM MST WED DEC 7 2016

COZ090-081500-
/O.UPG.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/
/O.NEW.KGLD.WC.W.0001.161208T0400Z-161208T1500Z/
YUMA COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY
850 PM MST WED DEC 7 2016

...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST THURSDAY. THE WIND
CHILL ADVISORY IS NO LONGER IN EFFECT.

* TIMING...TONIGHT INTO THURSDAY MORNING.

* WINDS...WEST AROUND 10 MPH.

* TEMPERATURES...AROUND 10 BELOW ZERO.

* WIND CHILL READINGS...AS LOW AS 26 TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR
AND STRONG WINDS WILL CREATE DANGEROUS WIND CHILL VALUES BELOW
MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
15 MINUTES...AND HYPOTHERMIA OR DEATH MAY OCCUR IF PRECAUTIONS
ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$

COZ091-092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-081500-
/O.CON.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/
KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-DECATUR-
SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN...
GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...
BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE...
MCCOOK
850 PM MST WED DEC 7 2016 /950 PM CST WED DEC 7 2016/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST /9 AM
CST/ THURSDAY...

* TIMING/DURATION...WIND CHILLS WILL DROP TO 15 BELOW ZERO TONIGHT
  AND CONTINUE TO BE DANGEROUSLY COLD THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
423 
WWUS43 KGLD 080952
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
252 AM MST THU DEC 8 2016

COZ090-081500-
/O.CON.KGLD.WC.W.0001.000000T0000Z-161208T1500Z/
YUMA COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY
252 AM MST THU DEC 8 2016

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* TIMING...THIS MORNING.

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...AS LOW AS 10 BELOW ZERO.

* WIND CHILL READINGS...20 TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THAT THE COMBINATION OF VERY COLD AIR
AND STRONG WINDS WILL CREATE DANGEROUS WIND CHILL VALUES BELOW
MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
15 MINUTES...AND HYPOTHERMIA OR DEATH MAY OCCUR IF PRECAUTIONS
ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$

KSZ004-015-029-081500-
/O.EXA.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/
NORTON-SHERIDAN-GOVE-
INCLUDING THE CITIES OF...NORTON...HOXIE...QUINTER...GRINNELL...
GRAINFIELD
352 AM CST THU DEC 8 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING.

* TIMING...THIS MORNING.

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...ZERO TO 5 ABOVE ZERO.

* WIND CHILL...AS LOW AS 15 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$

COZ091-092-KSZ001>003-013-014-027-028-041-042-NEZ079>081-081500-
/O.CON.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/
KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-DECATUR-
SHERMAN-THOMAS-WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN...
GOODLAND...COLBY...SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...
BENKELMAN...CULBERTSON...TRENTON...STRATTON NE...PALISADE...
MCCOOK
252 AM MST THU DEC 8 2016 /352 AM CST THU DEC 8 2016/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST /9 AM
CST/ THIS MORNING...

* TIMING...THIS MORNING.

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...AS LOW AS 5 BELOW ZERO.

* WIND CHILL...15 TO 20 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
605 
WWUS43 KGLD 081509
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
809 AM MST THU DEC 8 2016

COZ090-081615-
/O.EXP.KGLD.WC.W.0001.000000T0000Z-161208T1500Z/
YUMA COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY
809 AM MST THU DEC 8 2016

...WIND CHILL WARNING HAS EXPIRED...

WIND CHILL VALUES HAVE DECREASED TO NEAR 15 BELOW ZERO. WITH
CONTINUED WARMING TEMPERATURES...WIND CHILL VALUES WILL ALSO
CONTINUE TO GET WARMER. EVEN THOUGH THE WARNING HAS EXPIRED WIND
CHILL VALUES WILL BE BELOW ZERO FOR A FEW MORE HOURS.

$$

COZ091-092-KSZ001>004-013>015-027>029-041-042-NEZ079>081-081615-
/O.EXP.KGLD.WC.Y.0002.000000T0000Z-161208T1500Z/
KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN...
NORTON...GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...
QUINTER...GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN...
CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK
809 AM MST THU DEC 8 2016 /909 AM CST THU DEC 8 2016/

...WIND CHILL ADVISORY HAS EXPIRED...

WIND CHILL VALUES HAVE DECREASED TO NEAR 15 BELOW ZERO. WITH
CONTINUED WARMING TEMPERATURES...WIND CHILL VALUES WILL ALSO
CONTINUE TO GET WARMER. EVEN THOUGH THE ADVISORY HAS EXPIRED WIND
CHILL VALUES WILL BE BELOW ZERO FOR A FEW MORE HOURS.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Dec 7, 2:26 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 7, 2:26 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
126 PM MST Wed Dec 7 2016

.SHORT TERM...(This evening through Thursday)
Issued at 122 PM MST Wed Dec 7 2016

Shortwave trough will continue to move away from the area with
light snow ending this afternoon/early evening. Little if any
additional accumulations are expected. As skies clear tonight and
winds diminish, ideal radiational cooling conditions and fresh
snow pack will allow temperatures to rapidly drop. Expecting sub-
zero low temperatures along and west of a McCook, Nebraska, to
Tribune, Kansas, line, which is also where a wind chill advisory
will be issued as they bottom out around 15 below in the overnight
and early Thursday morning hours.

Thursday will be mostly sunny under slowly rising heights but
continued cold. Afternoon highs will only reach the upper teens to
lower 20s.

.LONG TERM...(Saturday through Tuesday)
Issued at 254 AM MST Wed Dec 7 2016

Shortwave approaches on Saturday bringing a return flow to the
region, allowing high temperatures to rise into the upper 40s
and lower 50s. Will carry a slight chance of rain for extreme
western portions of Yuma and Kit Carson counties beginning around
noon and extending through the evening. Some of this precipitation
may change over to light snow during the overnight hours with no
accumulation expected at this time.

System lifts off to the northwest Sunday, leaving cooler
temperatures in its wake with highs predominately in the mid to
upper 30s and lows in the mid teens. Winds should stay below 15
mph across the region for the day and night.

Next chance for precipitation comes Tuesday as a trough approaches
from the Pacific Northwest. A slight chance of snow should be
primarily confined to areas north of I-70. Temperatures Monday and
Tuesday should be close to climatic normals.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1020 AM MST Wed Dec 7 2016

MVFR conditions will persist into mid afternoon at both KGLD and
KMCK due to the combination of visibility restrictions in light
snow and blowing snow and lowered ceilings. However, as the upper
system begins to pull away expect VFR to prevail from mid to late
this afternoon, with clearing skies tonight.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Wind Chill Advisory from 11 PM MST /midnight CST/ this evening
     to 8 AM MST /9 AM CST/ Thursday for KSZ001>003-013-014-027-
     028-041-042.

CO...Wind Chill Advisory from 11 PM this evening to 8 AM MST Thursday
     for COZ090>092.

NE...Wind Chill Advisory from 11 PM MST /midnight CST/ this evening
     to 8 AM MST /9 AM CST/ Thursday for NEZ079>081.

&&

SHORT TERM...024
LONG TERM...SME
AVIATION...024
Hazardous weather outlook, Dec 7, 6:45 AM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
545 AM MST WED DEC 7 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081245-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
545 AM MST WED DEC 7 2016 /645 AM CST WED DEC 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

LIGHT SNOW WILL TAPER OFF BY MIDDAY...WITH A FEW LIGHT SNOW
SHOWERS LINGERING INTO THE EARLY AFTERNOON. ONE INCH OF ADDITIONAL
SNOWFALL IS POSSIBLE THIS MORNING. PATCHY BLOWING SNOW IS ALSO
POSSIBLE EARLY THIS MORNING AND COULD LEAD TO REDUCED VISIBILITIES
BELOW ONE MILE THROUGH MID MORNING.

TEMPERATURES TONIGHT MAY DROP BELOW ZERO ALONG AND WEST OF THE
COLORADO STATE LINE. WIND CHILL VALUES IN THESE SAME AREAS MAY
DROP TO 15 TO 20 BELOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

WIND CHILLS THURSDAY NIGHT AND FRIDAY MORNING MAY DROP TO 10
BELOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. ANY REPORTS OF SNOW
ACCUMULATIONS OR REDUCED VISIBILITIES WOULD BE APPRECIATED.

In the hours before

Local storm report, Dec 7, 9:18 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
818 AM MST WED DEC 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     SNOW             YUMA                    40.12N 102.72W
12/07/2016  M2.5 INCH        YUMA               CO   EMERGENCY MNGR

            LIGHT SNOW CONTINUING.

&&

HILL
Special weather statement, Dec 7, 9:19 AM CST, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Goodland KS
819 AM MST Wed Dec 7 2016

COZ090-091-KSZ001-002-013-014-027-028-NEZ079-080-071800-
Yuma County-Kit Carson County-Cheyenne-Rawlins-Sherman-Thomas-
Wallace-Logan-Dundy-Hitchcock-
Including the cities of...Yuma...Wray...Burlington...
St. Francis...Bird City...Atwood...Goodland...Colby...
Sharon Springs...Oakley...Benkelman...Culbertson...Trenton...
Stratton Ne...Palisade
819 AM MST Wed Dec 7 2016 /919 AM CST Wed Dec 7 2016/

Light snow will continue across the area through the morning.
Accumulations of 1 to 3 inches can be expected. Some patchy
blowing snow with visibilities reduced to less than a mile are
also likely.

Some minor travel concerns are being reported. Roads are snow
packed and slick in some places.

If you are traveling, take it slow, leave plenty of room and dress
warm. Temperatures are in the teens with wind chills around zero.
Local storm report, Dec 7, 10:36 AM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
936 AM MST WED DEC 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             7 NW ATWOOD             39.88N 101.13W
12/07/2016  M1.5 INCH        RAWLINS            KS   TRAINED SPOTTER

            STILL SNOWING AT TIME OF REPORT.

&&

HILL

Nearby

Wind Chill Advisories in Kansas, 2016Wind Chill Advisories in Nebraska, 2016Wind Chill Advisories in Colorado, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.